RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 76, Number 2, Pages 207–218 (Mi tmf5054)  

This article is cited in 8 scientific papers (total in 8 papers)

Operator expansions in the minimal subtraction scheme. II. Explicit formulas for coefficient functions

K. G. Chetyrkin


Abstract: In the framework of the operator expansions developed in [1–3], it is shown in an arbitrary model that the coefficient functions of the operator expansion (renormalized in the minimal subtraction scheme) are finite, and explicit formulas convenient for calculating them in practice are obtained.

Full text: PDF file (1341 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 76:2, 809–817

Bibliographic databases:

Received: 22.01.1987

Citation: K. G. Chetyrkin, “Operator expansions in the minimal subtraction scheme. II. Explicit formulas for coefficient functions”, TMF, 76:2 (1988), 207–218; Theoret. and Math. Phys., 76:2 (1988), 809–817

Citation in format AMSBIB
\Bibitem{Che88}
\by K.~G.~Chetyrkin
\paper Operator expansions in the minimal subtraction scheme. II.~Explicit formulas for coefficient functions
\jour TMF
\yr 1988
\vol 76
\issue 2
\pages 207--218
\mathnet{http://mi.mathnet.ru/tmf5054}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=965507}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 76
\issue 2
\pages 809--817
\crossref{https://doi.org/10.1007/BF01028580}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U240300005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5054
  • http://mi.mathnet.ru/eng/tmf/v76/i2/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Smirnov, E. R. Rakhmetov, “The regional strategy in the asymptotic expansion of two-loop vertex Feynman diagrams”, Theoret. and Math. Phys., 120:1 (1999), 870–875  mathnet  crossref  crossref  zmath  isi
    2. Smirnov, VA, “Problems of the strategy of regions”, Physics Letters B, 465:1–4 (1999), 226  crossref  isi
    3. Davydychev, AI, “Threshold expansion of the sunset diagram”, Nuclear Physics B, 554:1–2 (1999), 391  crossref  isi
    4. Smirnov, VA, “Analytical results for dimensionally regularized massless on-shell double boxes with arbitrary indices and numerators”, Nuclear Physics B, 566:1–2 (2000), 469  crossref  isi
    5. Smirnov, VA, “Applied asymptotic expansions in momenta and masses - Introduction”, Applied Asymptotic Expansions in Momenta and Masses, 177 (2002), 1  crossref  isi
    6. Bern, Z, “Iteration of planar amplitudes in maximally supersymmetric Yang-Mills theory at three loops and beyond”, Physical Review D, 72:8 (2005), 085001  crossref  isi
    7. Jantzen, B, “The two-loop vector form factor in the Sudakov limit”, European Physical Journal C, 47:3 (2006), 671  crossref  isi
    8. Jantzen B., Smirnov A.V., Smirnov V.A., “Expansion by Regions: Revealing Potential and Glauber Regions Automatically”, Eur. Phys. J. C, 72:9 (2012), 2139  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:189
    Full text:50
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019